آمار

تعداد نشریات20
تعداد شماره‌ها304
تعداد مقالات3,038
تعداد مشاهده مقاله5,149,586
تعداد دریافت فایل اصل مقاله3,054,547
Wang, Jiaxian, Li, Junmin. (1395). Stability analysis and feedback control of T-S fuzzy hyperbolic delay model for a class of nonlinear systems with time-varying delay. نشریه علمی دانشگاه سیستان و بلوچستان, 13(6), 111-134. doi: 10.22111/ijfs.2016.2824
Jiaxian Wang; Junmin Li. "Stability analysis and feedback control of T-S fuzzy hyperbolic delay model for a class of nonlinear systems with time-varying delay". نشریه علمی دانشگاه سیستان و بلوچستان, 13, 6, 1395, 111-134. doi: 10.22111/ijfs.2016.2824
Wang, Jiaxian, Li, Junmin. (1395). 'Stability analysis and feedback control of T-S fuzzy hyperbolic delay model for a class of nonlinear systems with time-varying delay', نشریه علمی دانشگاه سیستان و بلوچستان, 13(6), pp. 111-134. doi: 10.22111/ijfs.2016.2824
Wang, Jiaxian, Li, Junmin. Stability analysis and feedback control of T-S fuzzy hyperbolic delay model for a class of nonlinear systems with time-varying delay. نشریه علمی دانشگاه سیستان و بلوچستان, 1395; 13(6): 111-134. doi: 10.22111/ijfs.2016.2824


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.